# SDR SWAA2022121373545

- Difficulty date: November 19, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOWER SILL LOCATED BTW BS 440 TO BS 500 AT LEVEL STR 26R AND RBL26 FWD CARGO COMPARTMENT.   EVALUATED REWORKED AREA ON WEB LOWER SILL LOCATED BTW BS 440 TO BS 500 AT LEVEL STR 26R AND RBL26 FWD CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-30-15-1A-1 TABLE 101 PARAGRAPH 4.G (2) (B) FIGURE 103 DETAIL D.
